# SDR CA970203016

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM4112
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bracket
- Part number: 1415502297
- Condition: Worn
- Location: Rud Trim
- Part time: 4,312 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PRONOUNCED FLUTTER IN FLIGHT FROM RUDDER. RUDDER TRIM UPPER BEARING ASSEMBLY REPLACED.
